MathSciNet Relay Station
MathSciNet bibliographic data
MR2755929 (2012a:37095) 37F10 (37C25)
Levin, Genadi Multipliers of periodic orbits in spaces of rational maps. Ergodic Theory Dynam. Systems 31 (2011), no. 1, 197–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement